# SDR A6WA200840160

- Difficulty date: March 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 15,032 hours, 13,540 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Lt Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LT WING ANTI-ICE DUCT WARNING MESSAGE.  REMOVED AND REPLACED HEAT SENSE ELEMENT A41WK REF AMM 36-21-04, OPS CHECK GOOD.  (M)
